# SDR SWIA202159773

- Difficulty date: May 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON L/H ELEVATOR LOWER SKIN.     (C-CHECK RO 7/24/2021)    REPAIRED LH ELEVATOR LOWER SKIN IAW CRJ200 SRM 55-20-00 REV. 38, DATED 07/10/20419.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED.  WEIGHT CHANGE 0.5 LBS.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
